# SDR CALA9700981

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38025611
- Condition: Failed
- Location: Aft Fuselage
- Part time: 20,863 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

THE APU FIRE DETECTION LOOP LIGHT ILLUMINATED AFTER TAKEOFF.  THE FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE APU COMPARTMENT WAS INSPECTED AND THERE WAS NO EVIDENCE OF FIRE FOUND.  THE APU AUTO SHUTDOWN WITH A FAINT B-LOOP DETECTION LIGHT DURING TROUBLESHOOTING RUN.  THE APU WAS REMOVED AND REPLACED DUE TO A SUSPECT AIR LEAK.  A LEAK CHECK WAS DONE WITH NO LEAKS NOTED.
